Insomnia effect of Zyprexa

We have 276 consumer reports for Zyprexa. Insomnia effect occurred in 3%.

Patients statistics on Insomnia side effect for Zyprexa

Female
Male

Average weight in Lbs
158.18
202.83

Average height in Ft
5′ 6″
5′ 9″

Average age
51
47

Zyprexa Circle Diagram 8 consumers of 276 reported about Insomnia

  1. Natasha H. Seabolt says:
    4.5 rating

    Zyprexa for Obsessive compulsive disorder

    I got Zyprexa against compulsory acts. I should rest with it. For me BPS is based on the most extreme anxiety and panic attacks, which drove me almost insane and the constraints became more extreme. Suicidal thoughts have been with me since my childhood. I can control her pretty well now, but she does not want to. Have already several suicide attempts behind me. And now Zyprexa? I do not know why, but everywhere, where in the mode of action is strongly sedating, everything seems just totally the opposite. I do not get a bit quiet, can not sleep, take against restlessness and panic Alprazolam. The side effects of Zyprexa have been enough for me these days. I will drop it today without a doctor. Because I noticed and again expected that, just like with countless antidepressants, which should act as a sedentary, just this effect never occurred, but this sufficient side effects and especially increased suicidal thoughts that go so far or go, that I already I’m back at the plan. I’m already chronically suicidal anyway, and I do not have to give it that extra. At some point you just give up. What else should one take? Have also read a lot of testimonials on Zyprexa, which strengthens me in my decision, and before I take this stuff over months or even years and then undergo a withdrawal, I prefer to stop it sooner. Withdrawal is nothing nice, I’ve got through with Benzos. So do not have to go through the same again with Zyprexa.

    Side effects: Suicidal ideation; Insomnia
  2. Anna M. Mendenhall says:
    5.0 rating

    Zyprexa for Sleep disorders

    After being put into psychotic state due to current sleep deprivation caused by psychoterror of my ex-husband, I was deported by him to psychiatry and unreflectively classified by the local doctors as allegedly manic and sedated with Zyprexa. I was told that I was terminally ill and now I have to take it all my life because otherwise I’ll be permanently in psychiatry (iatrogenic Noxe). Already after 3 weeks I felt severe side effects, which I was never informed, especially so-called extrapyramidal motor disorders (EPS), starting with tasikinesia, then akathisia. It was no longer possible for me to sit for even 5 seconds, I had to walk around daily for up to 16 hours to relieve myself, standing still was impossible, I could not even endure more than 2 subway stations. Every day I got a severe panic attack, which I noticed a self-alienation and could not assign these disorders for lack of information. It’s logical. The otherwise with me very good spatial thinking was quickly so limited that I could go only on my known ways, traveling was impossible, and I was after 2 months for months completely unfit for work (architect). Strong weight gain followed, photosensitivity (I could not stay in the sone anymore). An eosinophilia occurred, insomnia and tremor appeared, and strong feelings of anxiety (because of the personality changes / self-alienation and the EPS, which I did not even know by name). Despite all signs of EPS and my search for help in the hospital I was ignored for months, I was given against the EPS Temesta, but I had to sell after 4 weeks because of dependence risk, with the heavy EPS I was left alone. I was constantly tired, had hardly any impetus and fell into an akinetic Abulic syndrome. Because of the serious side effects, and because I was only able to walk in circles all the time because of the EPS, so I could not concentrate on anything anymore, I finally did not want to live anymore. After 6 months of suffering, a hospital doctor who made me suffer for months then deposed Zyprexa. This was followed by a drug withdrawal of several months, which was mainly with sleep disorders, restlessness, tremor, listlessness and digestive problems. The EPS were completely gone after weaning after 4 (!) Days, I wonder today why I had to go such a long ordeal. I took a tardive dyskinesia because I took the drug for 6 months. This manifests itself in occasional uncontrolled leg twitching, sometimes with a short screwing motion, and twitching in the facial muscles, none of which I ever had before taking Zyprexa.

  3. Stan M. Moya says:
    4.0 rating

    Zyprexa for Depression

    After a short time, I did not care about anything and I did not feel like anything anymore and I do not mean anything with anything. I also barely noticed what happened around me and quickly forgot what I had experienced. Within a short time I have increased almost 20kg, which has led to permanent tissue damage. After dismounting I lost the weight just as quickly.

  4. Kerry J. Anderson says:
    3.5 rating

    Zyprexa for Borderline; Psychosis

    I felt nothing, neither joy nor sadness, lust or anger, hatred or love … All feelings were gone except for the deafness. I was tired all the time but still could not sleep properly. I also find it very difficult to concentrate, learn, motivate myself to do something. I was absent, staring into nothingness. Could not record anything. Even today it happens that when people talk to me, my gaze wanders to nowhere and I can not hear the person. I have only since I had to take Zyprexa. My friend calls it then always the Zyprexablick. I could already observe this with other patients. I suffered several times from a stomach wall

  5. Kenneth C. Martinez says:
    1.5 rating

    insomnia

    Side effects: Insomnia
  6. Robert M. Pereyra says:
    4.5 rating

    Zyprexa for Dizziness

    Hello I have zyprexa discontinued and quite hell ride of my life mitmachen.Nebenwirkungen without end.jeden day I would have been willing to take the zyprexa again so I do not have these common side effects (nausea, absolute body malaise, chills, vomiting / coughing, insomnia very extreme, aggressive, uneasiness unwanted feelings, extremely hellhörich, head lightning when trying to fall asleep, however, came only after I could fall asleep again. acute dizziness which has put me out of action. Headache head hum / dodgy in the head, cold / shiver and fear too Stands.Brain tries to work which is very unpleasant, talks severe acute.Absolute tension in the neck area.Erhaustion no real drive mehr.Das most is better again or completely weg.Ich managed to do what I’ve never believed since me 4-5 attempts have used. Now I swallow for about 5-6 weeks Zyprexa mehr.es goes uphill, but so At the moment I do not feel really good either. But better with tablets. My brain works like crazy with a pressure in the head. (CT x-ray was done all right) and I find that very unpleasant. But that’s not my problem. Since I assume that it is better or again weg.Wenn I come to rest, it is almost gone. After about 2 weeks after settling, I got such a bad dizziness of the foot to the neck in the whole body went. And only a little in the head. I was no longer in a position. And thought / always felt I cant change the same.How did the dizziness.Morgens when getting up in the head everything turned after about 5 minutes after getting up, he was gone again.Then suddenly I wake up then I have all the dizziness in the head After getting up about 15 minutes he was gone again.Then suddenly I got all the dizziness when waking up in the bed that was so strong I dared to stand upright (from foot to neck) and then did not leave weg.ich I ran from doctor to doctor no one has left me Olfen, they said there is nothing for that. I should just take the pills again or others in this direction like Zyprexa, then I would be better in two weeks. I did not go back because I was afraid again all this crap again I feel like having the zyprexa and the other varieties etc. I feel better without tablets. I have been through about 10 varieties of tablets in six years and just bad experience. Dentists / neurologists are just worse for me like drug dealers. Now I’m writing about the dizziness. I did not want to believe that and I went to the pharmacy they asked immediately whether I discontinued tablets evt too fast, and lo and behold there is something for that. But it is prescription. I have changed the neurologist and told him that there is something for the dizzy, and I would like to have it. and he prescribed vertigo-neogama.He did not like to write me that I saw him.He said d Ann I needed a protective shield and then gave me the drug promethazine neuraxpharm 100 mg. I took two days, and then disposed of because I was funny again. My luck was that I asked in the pharmacy. I took the tablet neo -gama and about half an hour later, the dizziness was almost completely weg.ich was able to do things again. then suddenly after days I get the dizziness slowly but acutely in the head with nausea and itching and acute disturbances, absolute fatigue all day over .. now I assumed that the dizziness of the tablet comes, and have them absetz.der vertigo from foot to neck is completely gone. Only in the head I think he is acute. the nausea has also become less. against the itching I got cetirizine, and it helps tiredness is also less or almost completely gone. now my question how can I get rid of the dizziness in my head? or how long do I have to go on until it goes away by itself? or which drug could help? I would be glad about any answer because it gets so annoying